# SDR AALA981698

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 85 - DURING DESCENT INTO DFW, FLIGHT ATTENDANT NOTED A ELECTRICAL SMELL IN THE AFT COACH CABIN.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  MAINTENANCE FOUND THE CABIN CONDITIONED AIR RECIRCULATION FAN OVERHEATING.  REPLACED CABIN CONDITIONED AIR RECIRCULATION FAN.  SYSTEM  GROUND CHECKED NORMAL OPERATION.  (M)
